# SDR CALA2015100500816

- Difficulty date: October 5, 2015
- Submitted: October 5, 2015
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 54,032 hours, 19,251 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 111A62010
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PERFORMED HFEC NDT PART 6 51-00-00 PROCEDURE 16 ON SEAT TRACK FLANGE FASTENER HOLES AT LBL 45.50.  FOUND ALL HOLES CRACKED REPAIRED SEAT TRACK FLANGE IAW ECRA 5320-02596.
